# SDR KNNA201510163206

- Difficulty date: October 14, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N417XA
- Make and model: Boeing 737-400
- Aircraft serial: 25417
- Aircraft time: 56,880 hours, 36,108 cycles
- System (JASC): 3244 · Tire
- Part: Wheel
- Part number: 26098011
- Part serial: B1394
- Condition: Deflated
- Location: Zone 700
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

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
